# SDR YENA2022051900499

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 73,642 hours, 26,651 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B6012
- Condition: Failed
- Location: 6da2
- Part time: 73,657 hours, 26,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#2798, JAX-LAX. (AIRCRAFT DIVERTED TO MSY). ' ANTI ICE F/O L/R STATIC ECAM AT FL 340 IMMEDIATE BURNING SMELL FILLED COCKPIT (PROBE HEAT COMPUTERS - FO); REMOVED AND REPLACED PHC # 2 PER AMM 30-31-34. OPS TEST OF PROBE ICE PROTECTION SYSTEM GOOD. THIS CLEARS MDDR 473618. PLACARD. MX-4 UPDATED. "M" ACTIONS REVERSED.'
